# SDR HDNA20151014001

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N676LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9115
- Aircraft time: 3,355 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1173025412
- Condition: Cracked
- Location: Tailboom
- Part time: 3,355 hours
- Component: Tailboom, Bolkms
- Component part number: B535M2095102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS FOUND UPPER FRAME 9LA CRACKED.  REMOVED RIVETS & 9LA UPPER FRAME PN 117-30254.12 & RIVETED NEW 9LA UPPER FRAME IAW SRM 51-70-51 4-8.
